# SDR WX0A2015031172466

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,944 hours, 50,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 20693
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT DO NOT LIGHT UP WITH EMER LIGHT SWITCH IN ON POSITION.  R & R FWD POWER SUPPLY ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
